آمار

تعداد نشریات43
تعداد شماره‌ها1,251
تعداد مقالات15,394
تعداد مشاهده مقاله51,108,165
تعداد دریافت فایل اصل مقاله14,115,746
Ahmadi Darani, Mohammadreza, Saadatmandi, Abbas. (1395). The operational matrix of fractional derivative of the fractional-order Chebyshev functions and its applications. سامانه مدیریت نشریات علمی, 5(1), 67-87.
Mohammadreza Ahmadi Darani; Abbas Saadatmandi. "The operational matrix of fractional derivative of the fractional-order Chebyshev functions and its applications". سامانه مدیریت نشریات علمی, 5, 1, 1395, 67-87.
Ahmadi Darani, Mohammadreza, Saadatmandi, Abbas. (1395). 'The operational matrix of fractional derivative of the fractional-order Chebyshev functions and its applications', سامانه مدیریت نشریات علمی, 5(1), pp. 67-87.
Ahmadi Darani, Mohammadreza, Saadatmandi, Abbas. The operational matrix of fractional derivative of the fractional-order Chebyshev functions and its applications. سامانه مدیریت نشریات علمی, 1395; 5(1): 67-87.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب